MAUDE Adverse Event Report: ABBOTT MANUFACTURING INC ARCHITECT C8000 SYSTEM; AUTOMATED CHEMISTRY ANALYZER

ABBOTT MANUFACTURING INC ARCHITECT C8000 SYSTEM; AUTOMATED CHEMISTRY ANALYZER
Catalog Number 01G06-11
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/06/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A followup report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer reported a false elevated magnesium result on the architect c8000 analyzer.The initial result was greater than 8.0 mg/dl, repeated at 2.0 and 2.1 mg/dl no reported impact to patient management.
 
Additional Manufacturer Narrative
On may 23, 2019 the suspect medical device was changed from magnesium ln 07d70-31 lot unknown to the analyzer architect c8000 analyzer ln 01g06-11 c803650, both manufactured in irving, texas usa.An evaluation is still in process and a follow up report will be submitted when the evaluation is complete.
 
Additional Manufacturer Narrative
Further investigation of the customer issue included a review of the complaint text, a search for similar complaints, review of instrument logs, a review of labeling and instrument service.No adverse trend was identified for the customer's issue.Labeling was reviewed and found to be adequate.The issue was resolved by replacing the leaking peristaltic head tubing (rohs) (part number 7-35009685-02).Based on all available information and abbott diagnostics' complaint investigation no product deficiency was identified.

Brand Name
ARCHITECT C8000 SYSTEM
Common Device Name
AUTOMATED CHEMISTRY ANALYZER
Manufacturer (Section D)
ABBOTT MANUFACTURING INC
1921 hurd drive
irving TX 75038
MDR Report Key8627875
Report Number1628664-2019-00392
Device Sequence Number2247311
Product Code JJE
UDI-Device Identifier00380740012939
UDI-Public00380740012939
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K981791
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number01G06-11
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 05/06/2019
Supplement Date Received by Manufacturer05/23/2019
07/13/2019
Initial Report FDA Received Date05/21/2019
Supplement Report FDA Received Date05/30/2019
07/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT C8000, LIST# 01G06-11; MAGNESIUM LN 07D70-31 LOT UNKNOWN; MAGNESIUM LN 07D70-31 LOT UNKNOWN; SERIAL # (B)(4); ARCHITECT C8000, LIST# 01G06-11; SERIAL # (B)(4)